# SDR USAA051436

- Difficulty date: December 1, 2005
- Submitted: December 1, 2005
- Operation: Air carrier
- Aircraft: N780AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24997
- Aircraft time: 40,760 hours, 40,760 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 294
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MAIN CABIN STA 294, STR 16L, DOOR CUTOUT INTERCOSTAL CRACKED.  REMOVED AND REPLACED INTERCOSTAL AFT FAB PART, PER SRM 51-70-11 & 53-10-15, DEFECT SIZE: 2".
